# SDR CA970130020

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 311260201
- Condition: Fractured
- Location: Airfoil
- Part time: 17,523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE HAD SUFFERED FRACTURE OF TWO LP TURBINE BLADES.
